RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Int. Math. Res. Not. IMRN, 2012, том 2012, выпуск 15, страницы 3375–3414 (Mi imrn8)  

On unitary submodules in the polynomial representations of rational Cherednik algebras

M. Feigina, C. Shramovb

a School of Mathematics and Statistics, University of Glasgow, 15 University Gardens, Glasgow G12 8QW, UK
b Steklov Mathematical Institute, Gubkina str., 8, Moscow 119991, Russia

Аннотация: We consider representations of rational Cherednik algebras that are particular ideals in the ring of polynomials. We investigate convergence of the integrals that express the Gaussian inner product on these representations. We derive that the integrals converge for the minimal submodules in types $B$ and $D$ for the singular values suggested by Cherednik with at most one exception; hence the corresponding modules are unitary. The analogous result on unitarity of the minimal submodules in type $A$ was obtained by Etingof and Stoica; we give a different proof of convergence of the Gaussian product in this case. We also obtain partial results on unitarity of the minimal submodule in the case of exceptional Coxeter groups and group $B$ with unequal parameters.

Финансовая поддержка Номер гранта
Engineering and Physical Sciences Research Council EP/F032889/1
British Council PMI2
Российский фонд фундаментальных исследований 08-01-00395-a
11-01-00185-a
11-01-00336-a
Министерство образования и науки Российской Федерации 4713.2010.1
11.G34.31.0023
The work of M. F. was partially supported by the Engineering and Physical Sciences Research Council (grant number EP/F032889/1), M. F. also acknowledges support of the British Council (PMI2 Research Cooperation award). The work of C. S. was partially supported by the Russian Foundation for Basic Research (grant numbers 08-01-00395-a, 11-01-00185-a, 11-01-00336-a, and Scientific School grant number 4713.2010.1) and by AG Laboratory GU-HSE, RF government grant 11 11.G34.31.0023.


DOI: https://doi.org/10.1093/imrn/rnr140


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 29.10.2010
Исправленный вариант: 18.04.2011
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/imrn8

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:16

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018